MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20980
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebral Edema (4403)
Date of Event 05/27/2026
Type of Reportable Event Death
Event or Problem Description
The physician let monteris know that their patient from the ucd-135 case on (b)(6) 2026 had recently passed.After the litt procedure on that date, patient imaging showed significant edema.The physician performed a craniotomy that evening or the next day to relieve pressure from the edema.The physician commented that the whole brain showed significant edema and not just on the site of litt surgery, and the patient passed shortly after the craniotomy.Exact date of death is unknown to monteris.
 
Additional Manufacturer Narrative
Edema is a documented perioperative risk for brain surgeries such as mri-guided neurosurgical ablation.This documentation is available in the neuroblate ifu and in monteris' internal risk management files.No malfunction was alleged, therefore, no device evaluation was performed.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
michelle bergstrom
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key25599734
Report Number3009970070-2026-00005
Device Sequence Number9802027
Product Code GEX
UDI-Device Identifier00816589021080
UDI-Public00816589021080
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K193375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20980
Device Catalogue NumberNB102
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown